| Model Number |
3341 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Fluid Discharge (2686)
| Date of Event |
11/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Additional components potentially involved in the event include: common device name: extension, model: 3341, udi: (b)(4), serial: n/a, batch: 8329718.
Event or Problem Description
Related manufacturer reference number: 1627487-2022-06726, 1627487-2022-06727, and 3006705815-2022-18619.It was reported that the patient was experiencing uncomfortable stimulation, and fluid accumulation was found on the leads and the extension.The patient's ipg had also migrated.In turn, surgical intervention was undertaken in which the leads and extension were replaced while the ipg was repositioned to address the issue.Investigation was unable to determine which of the extensions attributed to the event.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.